# SDR REXA2018091700858

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 35,189 hours, 25,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INTERMITTENTLY ON AND OFF IN ARMED MODE. R&R K135 RELAY IAW AMM 24-06-11& ESPM 20-39-00. EMERGENCY LIGHTS OPS CHECKS GOOD IAW AMM 33-51-00-710-802 REF MM 409 604571 FOR DETAILS.
